MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II REVISION CCK INSERT SIZE 4 STANDARD 17; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II REVISION CCK INSERT SIZE 4 STANDARD 17; KNEE COMPONENT
Model Number KIRV417S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient underwent tka in the uk, date unknown.Revised on (b)(6) 2025 due to infection.Tibial insert revised with another of the same size.Insert supplied under sas category b, tga approval ref (b)(4).Non-revised products: porduct id: kttinp40 advance® ii modular titanium tibial base sz 4 std nonporous/ lot no.: 1559477/ qty: 1.Porduct id: ksp16140 advance® canal filling stem extension 17mm x 140mm/ lot no.: 1409427/ qty: 1.Porduct id: kfccnp4r advance® revision femoral size 4 right nonporous/ lot no.: 1542396/ qty: 1.Porduct id: ksp14100 advance® canal filling stem extension 15mm x 100mm/ lot no.: 1409425/ qty: 1.Porduct id: kpontp35 advance® onlay all-poly patella 35mm tri-peg/ lot no.: 1580890/ qty: 1 australia (b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
ADVANCE® II REVISION CCK INSERT SIZE 4 STANDARD 17
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key22154451
Report Number3010536692-2025-00275
Device Sequence Number15403487
Product Code JWH
UDI-Device IdentifierM684KIRV417S1
UDI-PublicM684KIRV417S1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K990030
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIRV417S
Device Catalogue NumberKIRV417S
Device Lot Number1573334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale